# SDR SIMA201812031002

- Difficulty date: December 1, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 36,798 hours, 32,150 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 0162
- Condition: False Activation
- Location: Aft Cargo
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BAGG SMOKE INDICATION IN COCKPIT TIML367788-C/A-REMOVED AND REPLACED #1 AND #2 BAGG SMOKE DETECTOR IAW AMM 26-15-01 OPS CHK GOOD. CARGO AREA SMOKE DETECTOR P/N 473597-13 S/N 2737 FWD
